×

Found 69 Documents (Results 1–69)

100
MathJax

Qualitative analysis of solutions of nonlinear differential equations with the Hukuhara derivative in the space \(\mathrm{conv}(\mathbb{R}^2)\). (English. Russian original) Zbl 1335.34046

Differ. Equ. 51, No. 8, 998-1013 (2015); translation from Differ. Uravn. 51, No. 8, 1004-1018 (2015).
MSC:  34A60 34A07
PDF BibTeX XML Cite
Full Text: DOI

On the set of limit values of local diffeomorphisms in wavefront evolution. (English. Russian original) Zbl 1228.35090

Proc. Steklov Inst. Math. 272, Suppl. 1, 255-270 (2011); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 16, No. 1 (2010).
MSC:  35F30 35A20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software